Fixed-Order Piecewise-Affine Output Feedback Controller for Fuzzy-Affine-Model-Based Nonlinear Systems with Time-Varying Delay

Full text for this resource is not available from the Research Repository.

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0001-8218-586X and Chadli, M (2017) Fixed-Order Piecewise-Affine Output Feedback Controller for Fuzzy-Affine-Model-Based Nonlinear Systems with Time-Varying Delay. IEEE Transactions on Circuits and Systems I: Regular Papers, 64 (4). 945 - 958. ISSN 1549-8328

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33995
DOI https://doi.org/10.1109/TCSI.2016.2632718
Official URL http://ieeexplore.ieee.org/document/7792659/
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords control; fuzzy models; H∞; H-infinity
Citations in Scopus 88 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login